Potential Analysis

, 27:389 | Cite as

Differentiation Properties of Symmetric Measures

  • Evgueni Doubtsov


Let μ be a singular symmetric measure on a Euclidian space. Given 0 < a ≤ b < + ∞, the set, where the lower derivative of the measure μ is equal to a and the upper derivative is equal to b, is large in the sense of the Hausdorff dimension.


Symmetric measure Derivative of a measure Hausdorff dimension 

Mathematics Subject Classifications (2000)

Primary 28A15 Secondary 28A78 


  1. 1.
    Carleson, L.: On mappings, conformal at the boundary. J. Anal. Math. 19, 1–13 (1967)zbMATHCrossRefMathSciNetGoogle Scholar
  2. 2.
    Carmona, J.J., Donaire, J.J.: The converse of Fatou’s theorem for Zygmund measures. Pacific J. Math. 191(2), 207–222 (1999)zbMATHMathSciNetCrossRefGoogle Scholar
  3. 3.
    Donaire, J.J.: Conjuntos excepcionales para las classes de Zygmund. Ph.D. thesis, Barcelona (1995)Google Scholar
  4. 4.
    Donaire, J.J.: Radial behaviour of inner functions in \(\mathcal{B}_0\). J. London Math. Soc. 2 63(1), 141–158 (2001)zbMATHCrossRefMathSciNetGoogle Scholar
  5. 5.
    Doubtsov, E., Nicolau, A.: Symmetric and Zygmund measures in several variables. Ann. Inst. Fourier (Grenoble) 52(1), 153–177 (2002)zbMATHMathSciNetGoogle Scholar
  6. 6.
    Dubtsov, E.S.: Obratnaya teorema Fatu dlya gladkih mer (The converse Fatou theorem for smooth measures). Zapiski Nauchn. Sem. S.-Peterburg. Otdel. Mat. Inst. Steklov. (POMI) 315, 90–95 (2004) (Russian); J. Math. Sci. (New York) 134(4), 2288–2291 (2006)zbMATHGoogle Scholar
  7. 7.
    Dubtsov, E.S.: Proizvodnye regulyarnyh mer (Derivatives of regular measures). Algebra i Analiz 19(2), 86–104 (2007) (Russian)MathSciNetGoogle Scholar
  8. 8.
    Fefferman, R.A., Kenig, C.E., Pipher, J.: The theory of weights and the Dirichlet problem for elliptic equations. Ann. of Math. 2 134(1), 65–124 (1991)zbMATHCrossRefMathSciNetGoogle Scholar
  9. 9.
    González, M.J., Nicolau, A.: Multiplicative square functions. Rev. Mat. Iberoamericana 20(3), 673–736 (2004)zbMATHMathSciNetGoogle Scholar
  10. 10.
    Gardiner, F.P., Sullivan, D.P.: Symmetric structures on a closed curve. Amer. J. Math. 114(4), 683–736 (1992)zbMATHCrossRefMathSciNetGoogle Scholar
  11. 11.
    Hungerford, G.J.: Boundaries of smooth sets and singular sets of Blaschke products in the little Bloch class. Ph.D. thesis, California Institute of Technology, Pasadena (1988)Google Scholar
  12. 12.
    Makarov, N.G.: Veroyatnostnye metody v teorii konformnyh otobrazhenii (Probability methods in the theory of conformal mappings). Algebra i Analiz 1(1), 3–59 (1989) (Russian); Leningrad Math. J. 1(1), 1–56 (1990)Google Scholar

Copyright information

© Springer Science+Business Media B.V. 2007

Authors and Affiliations

  1. 1.St. Petersburg DepartmentV.A. Steklov Mathematical InstituteSt. PetersburgRussia

Personalised recommendations